# SDR SWAA2021021845217

- Difficulty date: January 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK LOCATED BS 520 AND LBL 24.75 AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON SEAT TRACK LOC BTW BS 500C TO BS 520 AND LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 53-00-52-2R-4 REPAIR 4 AND DWG 143A5300 KIT USED CHANNEL PN 53210001-005 AND TRACK PN 53210001-003.
